# SDR ASAA0610267

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554907501
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOORBEAM UPPER CHORD CORRODED.  REPAIRED PER WORKCARD 4930579 ERO 5404 AND EA 5330 02503.
